# SDR FDEA202103090611

- Difficulty date: March 9, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 81,033 hours, 31,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D02844
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO MEMPHIS AT 2000 FEET , 170 KNOTS ,  FLAPS 25 WERE SELECTED AND WE RECEIVED A TE FLAP  DISAGREE EICAS LIGHT. QRH WAS USED , UNEVENTFUL  LANDING. EMERGENCY DECLARED.   SHGN 09MAR21 17:18   MEM U  DURING FLIGHT CREW DEBRIEF "THERE WAS NO NEEDLE  SPLIT ON FLAP POSITION INDICATOR".  FLAP SYSTEM REMAINS CONFIGURED THE SAME AS  FLIGHT CREW HAD IT FOR LANDING.    FACT 09MAR21 22:57   MEM U  T/S PER FIM 27-51 FAULT TREE 808 AND TREE 805. FSEU  1 HAD FLA FAIL 217. PERFORMED FIM 27-51 TREE 810.  FLAP LOAD RELIEF AND ADC TEST GOOD. INSPECTED FLAP  OVERLOAD INDICATORS AND TRANSMISSIONS FOR SERVICE.  ALL CHECK GOOD. FLAP POS IND, PDU, AND HANDLE  TRANSMITTER WERE ALL WITHIN PARAMETERS AT ALL  POSITIONS. REF M/M 27-58-01-5. REMOVED AND REPLACED  FSEU-1 AFTER CONSULTING WITH MOCC. TESTS GOOD. NO  FAULTS. REF M/M 27-51-01-2. OK FOR SERVICE
